# SDR IPXA2022091586286

- Difficulty date: September 6, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 24,363 hours, 15,482 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: A5461139120100
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGPYLION FAIRING IS CRACKED AT VENT GRILL.WELD REPAIR PER SRM54-52-51.
